Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What is this headache due to. Is it quite serious ?

My daughter is studying in school, she is 10th standard. She often complins of headache, she also pukes once she gets the headache. It has been quite severe during her periods. What is this headache due to. Is it quite serious
Wed, 21 Oct 2009
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Get her eyes examined first. If they are fine then you can look for other causes. Do not worry but headache + vomiting indicates severe headache. Better to get examined as soon as possible before nothing could be actively done.

  User's Response
First check if it migraine or not man, why do you worry. I do not think children have migraine
  User's Response
Your daughter has migraine. You need to see a doctor and she needs to take medications for this.
  User's Response
migrane it really sucks i am having this problem from 5 years i donno wats the problem and why i have got migraine..whenever i get it i will go mad..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor